×

Doliprane Paracetamol 1,000 mg – 8 Tablets

Doliprane 1,000 mg (1 g) tablets contain paracetamol and are recommended for the symptomatic treatment of mild to moderate pain and/or feverish states, as well as pain caused by degenerative osteoarthritis.
Suitable for adults and children weighing more than 50 kg (110.2 pounds or 7.9 stone; approximately ages 15 and over).

GHs27.10

In Stock

In stock

Compare
– This medicine contains 1,000 mg (1 g) of paracetamol per tablet. Take no more than 1 tablet per dose.
– Suitable for adults and children weighing more than 50 kg (110.2 pounds or 7.9 stone; typically ages 15 and over).
– Take 1 half-tablet or 1 full tablet per dose. Repeat every 6 to 8 hours. If necessary, the time between doses may be shortened to a minimum of 4 hours.
– A daily dose of 3 g of paracetamol (or 3 tablets) is sufficient to relieve most pain.
If the pain is more intense, the maximum dose can be increased to 4 g (or 4 tablets) per day. Leave at least 4 hours between doses.
– This 1,000 mg (1 g) single-dose format is not suitable for children under 15 years.
– To avoid accidental paracetamol overdose, do not use this medicine in conjunction with other medicines containing paracetamol.
– Maximum recommended dose for adults and children weighing more than 50 kg (110.2 pounds or 7.9 stone; typically ages 15 and over):
– A daily dose of 3 g of paracetamol (or 3 tablets) is sufficient to relieve most pain. However, in certain cases (e.g. if the pain is more serious, or 3 g of paracetamol is insufficient), this may be increased to 4 g (or 4 tablets) per day, taken in doses 4 hours apart.
Povidone, pre-gelatinised starch, sodium starch glycolate (type A), talc, magnesium stearate

Doliprane Paracetamol 1,000 mg – 8 Tablets

Reviews

There are no reviews yet.

Be the first to review “Doliprane Paracetamol 1,000 mg – 8 Tablets”

Your email address will not be published. Required fields are marked *

X